# SDR DALA13000823213

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR64 TO FR66, Y765 UPPER FLANGE AND INSIDE HARD POINT HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, BLENDED AREA MEASURES L=1.83", W=1.80", D=.055", ORIG MAT 0,087 FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
